How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site. Ask follow up questions if you need to.
  • Go back-and-forth until satisfied
    Rate the answer you receive.
Ask DR. EHTISHAM Your Own Question
DR. EHTISHAM
DR. EHTISHAM, Doctor
Category: Medical
Satisfied Customers: 5799
Experience:  MBBS, FCPS
41140702
Type Your Medical Question Here...
DR. EHTISHAM is online now

I have had these spots that appear on my body, which become

This answer was rated:

HI I have had these spots that appear on my body, which become itchy and raised for about 2 months. Doctor seems not to know what they are, hence just giving me cream to put on it. my 3 type now nd feel I'm just fighting it not addressing the cause, which is unknown. can you help?
JA: The Dermatologist can help. Just a couple quick questions before I transfer you. When did the spots first appear? Have you used any medication for this?
Customer: 2 months ago
JA: When was your last dermatologist visit?
Customer: doctors 2 days ago cream was first Betnovate cream
JA: Anything else in your medical history you think the Doctor should know?
Customer: now I'm using Fucibet crem

Hello! My name is Dr.Ehtisham. Welcome to JustAnswer. I'm reviewing your question now, and will post back with your reply momentarily.

Please attach a picture for review

Regards

DR. EHTISHAM and 5 other Medical Specialists are ready to help you
Customer: replied 9 days ago.
Ok will send a few